# SDR DXTA200601451

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 4,178 hours, 2,475 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Blown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT AT FL400, HYD VOLUME LOW A CAS MESSAGE CAME ON.  OBSERVED THE VOLUME AT 14 PERCENT AND THE PRESSURE AT 2800 PSI.  RAN THE CHECKLIST AND MADE A LANDING.  THE EMERGENCY GEAR BLOW DOWN AND BRAKES WERE APPLIED.  TROUBLESHOT TO BLOWN O-RING ON -A- SIDE PRESSURE TRANSDUCER.  REPLACED O-RING WITH NEW.  SERVICED HYDRAULIC SYSTEM & BLED BRAKES.  ALL WORK DONE IAW CE750 M/M CHAP 29-10-09, AND 32-42-00.  SYSTEM LEAK CHECK GOOD.
